# SDR HALA2023083100184

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 14,893 hours, 3,089 cycles
- Engine: Iae PW1133GJM
- Engine time: 14,648 hours, 2,990 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG2 FADEC SYS FAULT ECAM ILLUMIANTED FOR 5 SECONDS AND CLEARED. PERFORMED TSM 77-11-00-818-811-A TO (3) (D), CHECKED CONTINUITY AT WIRE HARNESS WO4, P63 AND P3. PINS Y-4,1,5. CONTINUITY CHECKED GOOD. SWAPPED PHMU 1+2 CONDITION SAME. RETURNED PHU 1+2 TO ORIGINAL POSITIONS. MOC NOTIFIED CONDITON REMAINS THE SAME FURTHER T/S REQUIRED. FOUND WO3 HARNESS WORN. REPLACED REF AMM 73-21-63. CHECK OK. RAN ENGINE. NO DEFECTS.
